# SDR CALA2022081002031

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N6200
- Condition: None
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) R1 DOOR INSPECTED PER EA-5100-02345-017, FOUND 1E A SKIN DOUBLER APPROX WIDTH=8" X HEIGHT=9". SKIN DOUBLER IS IN GOOD CONDITION WITH NO DEFECTS NOTED.  TRANSCRIBED FROM HAECO GSO NRC# 9282054 LOW FREQUENCY EDDY CURRENT (LFEC) INTERVAL 3,000 DOOR FLIGHT CYC INSPECTION REQUIREMENTS PER METHOD EXTERNAL LOW FREQUENCY EDDY LES PER B757-200 SRM 52-10-01-2R-7.  HAECO GSO MECH V934114 CURRENT (LFEC). CARRY AS A DIP, REF SRM 52-10-01-2R-7 TABLE 202 INITIAL INSP AT 30,000 DOOR FLIGHT CYCLES REPEAT EVERY 3000 FLIGHT CYCLES REMOVED EXISTING DOUBLER, FABRICATED AND INSTALLED APPLICABLE RE PAIR PER B757-200 SRM 52-10-01-2R-7. INSPECTION REQUIREMENTS THRESHOLD: 30,000 DOOR FLIGHT CYCLES OR 3,000 DOOR FLIGHT CYCLES AF TER REPAIR INSTALLATION, WHICHEVER COMES LATER. METHOD EXTERNAL
